Washington, 2013

Hail in Washington, August 11, 2013

August 11, 2013 · NWS PDT · 1 event in 1 county or zone

A few thunderstorms hit southeast Washington late in the afternoon. 00 inch hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PDT wrote it up.

A few thunderstorms hit southeast Washington late in the afternoon. One of the thunderstorms became severe with 1.00 inch hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before the first event at Aug 11, 1:30 PM PST, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 11, 1:30 PM PST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
230 PM PDT SUN AUG 11 2013

.SHORT TERM...TONIGHT THROUGH WEDNESDAY AFTERNOON...SLOW MOVING
UPPER LEVEL LOW PRESSURE SYSTEM WILL KEEP FORECAST AREA UNDER A
THREAT OF DIURNAL THUNDERSTORMS TUESDAY EVENING WITH BEST CHANCE OF
A STORM OVER THE BLUE MOUNTAINS THROUGH TUESDAY EVENING AND ALONG
THE EAST SLOPES OF THE WASHINGTON CASCADES MONDAY AFTERNOON INTO
EARLY MONDAY EVENING. AS THE LOW THE LOW MOVES NORTHWEST TO
VANCOUVER ISLAND LATE MONDAY POPS WILL DECREASE AREAWIDE , BUT THE
BLUE MOUNTAINS WILL STILL HAVE A SLIGHT CHANCE OF AFTERNOON/EVENING
THUNDERSTORMS ON TUESDAY. HIGH PRESSURE BUILDS OVER REGION ON
WEDNESDAY FOR DRY CONDITIONS.   POLAN

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. A RIDGE OF HIGH
PRESSURE WILL CONTINUE TO INFLUENCE MOST OF THE REGION INTO THURSDAY
WITH MOSTLY DRY CONDITIONS. HOWEVER A LOW PRESSURE SYSTEM WILL
APPROACH THE TWO STATE AREA AND MAY PRODUCE A FEW SHOWERS OR
THUNDERSTORMS OVER THE EAST SLOPES OF THE WASHINGTON CASCADES
THURSDAY AFTERNOON AND EVENING. AS THE HIGH PRESSURE SLIPS EAST THE
LOW WILL SPREAD ADDITIONAL MOISTURE INTO THE REGION AND WILL
INCREASE THE THREAT FOR THUNDERSTORMS ACROSS THE ENTIRE AREA FRIDAY.
AS THIS SYSTEM PUSHES EAST SOME DRYING IS LIKELY FOR WA/OR ON
SATURDAY FROM WEST TO EAST. BY SUNDAY A RETURN TO MOSTLY SUNNY SKIES
IS EXPECTED. TEMPERATURES THROUGH THE PERIOD SHOULD BE NEAR NORMAL
BUT WITH SLIGHTLY COOLER TEMPERATURES POSSIBLE INTO THE WEEKEND.

&&

.AVIATION...LOW PRESSURE OFF THE PACNW COAST WILL COMBINE WITH
DAYTIME HEATING TO PRODUCE SOME THUNDERSTORMS THIS AFTERNOON AND
EVENING THAT COULD IMPACT EACH TAF SITE. VFR CONDITIONS ARE LIKELY.
HOWEVER THE DEVELOPMENT OF THUNDERSTORMS COULD MOVE NEAR ALL TAF
SITES AND CREATE MVFR CEILINGS INTO THIS EVENING. THE THREAT OF
THUNDERSTORMS SHOULD BE ON THE DECREASE AFTER 06Z.

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM MOVING UP THE COAST WILL
CONTINUE TO SEND MOIST UNSTABLE AIR INTO THE REGION. RED FLAG
WARNINGS WILL CONTINUE THROUGH THIS EVENING FOR THUNDERSTORMS WITH
ABUNDANT LIGHTNING FOR PORTIONS OF NORTHEAST OREGON AND SOUTHEAST
WASHINGTON. SIGNIFICANT LIGHTNING IS NO LONGER EXPECTED ACROSS
CENTRAL OREGON. ANY STORMS THAT DO DEVELOP WILL INITIALLY HAVE
MINIMAL RAINFALL...BUT WILL BECOME INCREASINGLY WETTER...ESPECIALLY
UNDER THE THUNDERSTORM CORES. HOWEVER...THE ABUNDANT LIGHTNING COULD
STILL RESULT IN NEW FIRE STARTS DUE TO DRY FUELS. THE LOW WILL MOVE
NORTH ON MONDAY...BUT ANOTHER SHORTWAVE WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS TO CENTRAL AND NORTHEAST OREGON AND
SOUTHEAST WASHINGTON ONCE AGAIN. FIRE WEATHER WATCHES WILL THEREFORE
BE ISSUED FOR THESE AREA FOR MONDAY AFTERNOON AND EVENING.  TRIMARCO

&&

.HYDROLOGY...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 11PM
TONIGHT FOR THE EAST SLOPES OF THE WASHINGTON CASCADES...THE SIMCOE
HIGHLANDS...AND THE KITTITAS VALLEY.  THE FLASH FLOOD WATCH FOR THE
OREGON CASCADES HAS BEEN CANCELLED.  THE MAIN CONCERN WILL BE HEAVY
RAIN FROM THUNDERSTORMS OVER BURN SCARS FROM LARGE WILDFIRES LAST
YEAR AND THIS YEAR. AS THUNDERSTORMS BECOME INCREASINGLY WETTER THE
FLASH FLOOD THREAT WILL INCREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  58  87  59  91 /  20  20  30  10
ALW  63  89  64  92 /  20  20  30  10
PSC  63  90  62  93 /  20  10  20   0
YKM  62  89  62  92 /  30  10  10   0
HRI  62  90  62  93 /  20  10  20  10
ELN  61  90  60  93 /  30  10  10   0
RDM  49  84  52  87 /  20  20  30  10
LGD  58  85  58  89 /  30  20  40  20
GCD  56  85  57  88 /  20  20  30  20
DLS  61  86  61  90 /  20  10  10  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING
     ORZ041-042-044-049-050-502-503-505>508.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     ORZ041-042-044-049-050-502-503-505>509.

WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING
     WAZ024-026>030-520-521.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     WAZ024-028>030-521.

     FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING WAZ026-520-521.

&&

THREAT INDEX
MONDAY : YELLOW
TUESDAY : GREEN
WEDNESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

99/97/97
Hazardous weather outlook, Aug 11, 4:17 AM PST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
517 AM PDT SUN AUG 11 2013

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
121230-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
517 AM PDT SUN AUG 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL
WASHINGTON...SOUTH WASHINGTON...SOUTH CENTRAL WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS TODAY ACROSS ALL AREAS BECOMING SCATTERED
BY THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE HEAVY RAIN...FREQUENT
LIGHTNING...GUSTY WINDS...AND HAIL. SPC HAS A 5 PERCENT RISK FOR
STRONG WINDS AND LARGE HAIL FOR ALL AREAS EXCEPT THE EAST SLOPES
OF THE OREGON CASCADES TODAY.

RED FLAG WARNINGS REMAIN IN EFFECT FOR ABUNDANT LIGHTNING COMBINED
WITH CRITICALLY DRIED FUELS FOR ALL FIRE WEATHER ZONES. PLEASE REFER
TO PDXRFWPDT FOR FURTHER DETAILS.

A FLASH FLOOD WATCH FOR PORTIONS OF SOUTH AND CENTRAL WASHINGTON
REMAINS IN EFFECT THROUGH 11PM THIS EVENING. PLEASE REFER TO
PRODUCT PDXFFAPDT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHWEST FLOW WILL CONTINUE TO PROVIDE A CHANCE FOR
THUNDERSTORMS...MAINLY ALONG THE MOUNTAINS OF NORTHEAST OREGON.
THE SPC THREAT FOR MONDAY REMAINS IN THE 5 PERCENT CATEGORY FOR
STRONG WINDS AND LARGE HAIL.

In the hours before

Local storm report, Aug 11, 10:22 AM PST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
1122 AM PDT SUN AUG 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             6 E CONDON              45.24N 120.06W
08/10/2013  E0.50 INCH       GILLIAM            OR   PUBLIC

            MARBLE SIZED HAIL FELL DURING PEAK OF STORM IN AREA.

0521 PM     HAIL             SSE EASTON              47.23N 121.18W
08/10/2013  E0.50 INCH       KITTITAS           WA   TRAINED SPOTTER

            THUNDERSTORM WITH GUSTY WINDS OF UP TO 30 KTS WITH 1/2
            INCH ESTIMATED SIZED HAIL REPORTED.

0548 PM     HAIL             WNW UNION               45.21N 117.88W
08/10/2013  E1.00 INCH       UNION              OR   TRAINED SPOTTER

0548 PM     HAIL             ESE UNION               45.21N 117.86W
08/10/2013  E0.50 INCH       UNION              OR   TRAINED SPOTTER

            STORM PASSED WITH LITTLE RAIN BUT WITH HALF-INCH
            ESTIMATED HAIL SIZE.

0550 PM     HAIL             ESE UNION               45.21N 117.86W
08/10/2013  E1.00 INCH       UNION              OR   TRAINED SPOTTER

0555 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.50 INCH       UNION              OR   PUBLIC

            ESTIMATED ONE AND ONE-HALF INCH SIZED HAIL WITH PROPERTY
            DAMAGE TO PATIO ROOF.

0556 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.75 INCH       UNION              OR   PUBLIC

0602 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.00 INCH       UNION              OR   TRAINED SPOTTER

0604 PM     HAIL             COVE                    45.30N 117.81W
08/10/2013  E1.00 INCH       UNION              OR   TRAINED SPOTTER

0613 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.00 INCH       UNION              OR   PUBLIC

            ESTIMATED QUARTER SIZE HAIL CAUSING PROPERTY DAMAGE.

0645 PM     TSTM WND GST     MINAM                   45.62N 117.72W
08/10/2013  E45.00 MPH       WALLOWA            OR   PUBLIC

            STRONG GUSTY WINDS BLOWING INTO THUNDERSTORM, ESTIMATED
            45 MPH.

0703 PM     LIGHTNING        SW MITCHELL             44.56N 120.15W
08/10/2013                   WHEELER            OR   TRAINED SPOTTER

            FREQUENT LIGHTNING WITH HEAVY RAINFALL ASSOCIATED WITH
            STORM.

0722 PM     LIGHTNING        2 NW WAITSBURG          46.29N 118.18W
08/10/2013                   WALLA WALLA        WA   AMATEUR RADIO

            AN AMATEUR RADIO OPERATOR WORKING AT THE TABLE ROCK FIRE
            LOOKOUT LOCATED 20 MILES EAST OF WALLA WALLA AT AN
            ELEVATION OF 6300 FEET REPORTED SEEING A LIGHTNING STRIKE
            STARTING A FIRE IN A WHEAT FIELD JUST NORTHWEST OF
            WAITSBURG.

0854 PM     HAIL             10 SSE MAUPIN           45.04N 120.99W
08/10/2013  E1.00 INCH       WASCO              OR   TRAINED SPOTTER

            DIME SIZE HAIL AND BIGGER UP TO QUARTER SIZE HAIL.

&&

SUMMARY OF SATURDAY'S STORM REPORTS

POLAN
Special weather statement, Aug 11, 11:37 AM PST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1237 PM PDT SUN AUG 11 2013

WAZ520-112030-
EAST SLOPES OF THE WASHINGTON CASCADES WA-
1237 PM PDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KITTITAS AND NORTHWESTERN
YAKIMA COUNTIES UNTIL 130 PM PDT...

AT 1230 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOOSE PRAIRIE...OR 36 MILES SOUTHEAST OF
ENUMCLAW...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4735 12087 4650 12102 4658 12141 4668 12142
      4671 12137 4677 12146 4691 12151 4705 12139
      4712 12141 4715 12138 4715 12131 4721 12132
      4723 12137 4727 12134 4729 12144 4735 12147
      4741 12143
TIME...MOT...LOC 1937Z 185DEG 16KT 4697 12133
Local storm report, Aug 11, 12:50 PM PST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
150 PM PDT SUN AUG 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             SSE EASTON              47.23N 121.18W
08/10/2013  E1.25 INCH       KITTITAS           WA   TRAINED SPOTTER

            TRAINED SPOTTER WHO ALSO WORKED FOR THE WEATHER BUREAU
            REPORTED THE LARGEST HAIL WAS TO THE SIZE OF A HALF
            DOLLAR.

&&

VP
Special weather statement, Aug 11, 12:58 PM PST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
158 PM PDT SUN AUG 11 2013

WAZ520-112200-
EAST SLOPES OF THE WASHINGTON CASCADES WA-
158 PM PDT SUN AUG 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KITTITAS AND EXTREME
NORTHWESTERN YAKIMA COUNTIES UNTIL 300 PM PDT...

AT 154 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EASTON...OR 34 MILES NORTHWEST OF
ELLENSBURG...MOVING NORTHWEST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4718 12095 4698 12122 4710 12142 4715 12138
      4715 12131 4721 12132 4723 12137 4727 12134
      4729 12144 4733 12144 4735 12147 4742 12143
      4749 12133
TIME...MOT...LOC 2058Z 142DEG 15KT 4723 12120
Local storm report, Aug 11, 3:06 PM PST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
406 PM PDT SUN AUG 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             6 E CONDON              45.24N 120.06W
08/10/2013  E0.50 INCH       GILLIAM            OR   PUBLIC

            MARBLE SIZED HAIL FELL DURING PEAK OF STORM IN AREA.

0521 PM     HAIL             SSE EASTON              47.23N 121.18W
08/10/2013  E1.25 INCH       KITTITAS           WA   TRAINED SPOTTER

            TRAINED SPOTTER WHO ALSO WORKED FOR THE WEATHER BUREAU
            REPORTED THE LARGEST HAIL WAS TO THE SIZE OF A HALF
            DOLLAR.

0521 PM     HAIL             SSE EASTON              47.23N 121.18W
08/10/2013  E0.50 INCH       KITTITAS           WA   TRAINED SPOTTER

            THUNDERSTORM WITH GUSTY WINDS OF UP TO 30 KTS WITH 1/2
            INCH ESTIMATED SIZED HAIL REPORTED.

0548 PM     HAIL             ESE UNION               45.21N 117.86W
08/10/2013  E0.50 INCH       UNION              OR   TRAINED SPOTTER

            STORM PASSED WITH LITTLE RAIN BUT WITH HALF-INCH
            ESTIMATED HAIL SIZE.

0548 PM     HAIL             WNW UNION               45.21N 117.88W
08/10/2013  E1.00 INCH       UNION              OR   TRAINED SPOTTER

0550 PM     HAIL             ESE UNION               45.21N 117.86W
08/10/2013  E1.00 INCH       UNION              OR   TRAINED SPOTTER

0555 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.50 INCH       UNION              OR   PUBLIC

            ESTIMATED ONE AND ONE-HALF INCH SIZED HAIL WITH PROPERTY
            DAMAGE TO PATIO ROOF.

0556 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.75 INCH       UNION              OR   PUBLIC

0602 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.00 INCH       UNION              OR   TRAINED SPOTTER

0604 PM     HAIL             COVE                    45.30N 117.81W
08/10/2013  E1.00 INCH       UNION              OR   TRAINED SPOTTER

0613 PM     HAIL             UNION                   45.21N 117.87W
08/10/2013  E1.00 INCH       UNION              OR   PUBLIC

            ESTIMATED QUARTER SIZE HAIL CAUSING PROPERTY DAMAGE.

0645 PM     TSTM WND GST     MINAM                   45.62N 117.72W
08/10/2013  E45.00 MPH       WALLOWA            OR   PUBLIC

            STRONG GUSTY WINDS BLOWING INTO THUNDERSTORM, ESTIMATED
            45 MPH.

0703 PM     LIGHTNING        SW MITCHELL             44.56N 120.15W
08/10/2013                   WHEELER            OR   TRAINED SPOTTER

            FREQUENT LIGHTNING WITH HEAVY RAINFALL ASSOCIATED WITH
            STORM.

0722 PM     LIGHTNING        2 NW WAITSBURG          46.29N 118.18W
08/10/2013                   WALLA WALLA        WA   AMATEUR RADIO

            AN AMATEUR RADIO OPERATOR WORKING AT THE TABLE ROCK FIRE
            LOOKOUT LOCATED 20 MILES EAST OF WALLA WALLA AT AN
            ELEVATION OF 6300 FEET REPORTED SEEING A LIGHTNING STRIKE
            STARTING A FIRE IN A WHEAT FIELD JUST NORTHWEST OF
            WAITSBURG.

0854 PM     HAIL             10 SSE MAUPIN           45.04N 120.99W
08/10/2013  E1.00 INCH       WASCO              OR   TRAINED SPOTTER

            DIME SIZE HAIL AND BIGGER UP TO QUARTER SIZE HAIL.

&&

SUMMARY OF STORM REPORTS FOR SATURDAY, AUGUST 10, 2013.

POLAN

The radar

The Pendleton radar (KPDT), 102 km away, was scanning. The volume nearest the first event began at 00:13 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Columbia

When
August 11, 4:15 PM PST
Where
Columbia County, 3.11 mi SSW of Dunlap
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.110, -117.680

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Washington in 2013Every state in 2013This day in weather historyWarnings in Washington, August 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467782.